# SDR 03FDEA00860

- Difficulty date: June 6, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 37,666 hours, 25,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01), ON FRAME BS 950D STR 29R.  CUT OUT AND REMOVED DAMAGED AREA OF FRAME.  FABRICATED AND INSTALLED REPAIR BS 950D,   STR 29R IAW SRM 53-10-4, FIG 15.
